MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV AXIUM PRIME BRPL HLX; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MEDTRONIC MEXICO S. DE R.L. DE CV AXIUM PRIME BRPL HLX; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number APB-3-10-HX-ES
Medical Device Problem Codes Break (1069); Therapy Delivered to Incorrect Body Area (1508); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 12/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received a report that an axium coil prematurely detached.The patient was undergoing surgery for treatment of an unruptured cerebral aneurysm.It was reported that during an aneurysm embolization procedure using a flow diverter, the pipeline device was correctly positioned at the level of the aneurysm neck.The echelon microcatheter was properly anchored inside the aneurysm and two coils had been previously implanted without intercurrences.At the time of the attempt to implant the third microcoil, early detachment of the device was observed, before its complete and adequate accommodation inside the aneurysm.As a consequence, part of the microcoil remained inside the aneurysm, while the other part was projected out of the aneurysm neck.It is noteworthy that, during the preparation of the material, no apparent damage to the device was identified, nor was there any abnormal resistance during the removal of the microspring from the hive, followed by the instructions for use.The coil remained in the patient and was not implanted at the intended location.Faced with the early detachment of the microspring and the need to stabilize the aneurysm, it was decided to implant a stent of another brand to help fix it properly.However, the next day, when performing an imaging exam, the presence of a dislocated spring pusher in the patient's carotid artery was identified.The reported device and any accessory devices were prepared as indicated in the instructions for use (ifu).No patient symptoms or complications were associated with this event.
 
Additional Manufacturer Narrative
H6: correction of codes based upon review of previously reported information and investigation completion.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
AXIUM PRIME BRPL HLX
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key23896821
Report Number9617601-2025-03735
Device Sequence Number5331765
Product Code KRD
UDI-Device Identifier00763000313982
UDI-Public(01)00763000313982(17)280314(10)230910966
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K151447
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAPB-3-10-HX-ES
Device Catalogue NumberAPB-3-10-HX-ES
Device Lot Number230910966
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2025
Supplement Date Received by Manufacturer02/25/2026
Initial Report FDA Received Date12/26/2025
Supplement Report FDA Received Date02/25/2026
Date Device Manufactured03/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale